MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; STERILIZER
Model Number AMSCO 600 STEAM STERILIZER
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the float switch on the steam generator was damaged.As the float switch was damaged, the switch could not detect that the water level in the steam generator was filled, allowing the generator to overfill with water, causing the reported event.The technician replaced the float switch, tested the unit, confirmed it to be operating according to specification, and returned it to service.The float switch is being returned for evaluation and a follow-up mdr will be submitted once the evaluation is complete.No additional issues have been reported.
 
Event or Problem Description
The user facility reported their amsco 600 sterilizer leaked water onto the floor.No report of injury.
 
Additional Manufacturer Narrative
The float switch was returned to the supplier for evaluation and found that the float switch had cracked and water was observed inside the float switch.The exact cause of the damage to the float switch could not be determined.No additional issues have been reported.

Brand Name
AMSCO
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22062413
Report Number3005899764-2025-00043
Device Sequence Number18095935
Product Code FLE
UDI-Device Identifier00724995179236
UDI-Public(01)00724995179236(11)241014
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAMSCO 600 STEAM STERILIZER
Device Catalogue NumberEF1101142
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown